MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-120/I16-40
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Approximately two years post initial procedure, during a routine follow up, the patient presented with a type iiib endoleak.An intervention is planned for on (b)(6) 2025.The patient's current status is reported as stable.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiib endoleak and additional endovascular procedure complaints are confirmed.The right common iliac artery measured 7.6 mm, and the left common iliac artery measured 8.6 mm in diameter, both below the recommended range of 10¿23 mm.There was also concomitant product usage of a non endologix stent in the right common iliac artery at index, both of these make this off label.It is unclear if this contributed to the reported event.Extensive calcific deposits in the mid- to distal aorta likely contributed to the reported type iiib endoleak.The patient has preexisting peripheral vascular disease, including prior stenting and a left aorta-to-femoral bypass.It is unclear whether these conditions contributed to the reported event.The complaint is likely anatomy related.Procedure related harms could not be determined.The final patient status was reported as stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to ae has been updated.B5: describe event or problem has been updated.G3: date received by manufacturer has been updated.H6: impact code: remove code 4614.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg) and an afx vela suprarenal.Approximately two years post initial procedure, during a routine follow up, the patient presented with a type iiib endoleak.The physician elected to reline with an afx2 bsg, the endoleak was resolved.The patients status is reported as stable and going home.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
irvine, CA 92618
MDR Report Key22135089
Report Number3011063223-2025-00099
Device Sequence Number8582435
Product Code MIH
UDI-Device Identifier00818009014443
UDI-Public(01)00818009014443(17)240428
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model NumberBEA28-120/I16-40
Device Lot Number2454708003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT # 2589124018.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age84 YR
Patient SexFemale